Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Dark circles. Used Dermovate cream clobetasol propionate. Continue medication?

I am having pigmentation on my cheeks and having dark circles i tried may of the cream from different clinic but didnt helped me. I used Dermovate cream Clobetasol Propionate in one week i feel the diffirent and its really reduce i felt very happy but i am worry about this cream is this good for the face and should i countinue to use.
please i need your advise.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
HI
Thank for asking to HCM
If you are getting good result by using this cream then keep it continue, but I would advise you to have dermatologist's opinion for safe side, along with the Dermovate you can use Hydroquinon solution too,, I think the underlying clinical conditions should be sort out, because these treatment are symptomatic for total eradication underlying cause should be treated, have nice day.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor